Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 76, NWS State College, PA

June 10, 20204 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 10, 2020, 2:49 PM EDT for 4 counties in Pennsylvania. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2020, 2:49 PM EDT (18:49 UTC)
Expired
Jun 10, 2020, 3:45 PM EDT
In force
56 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Centre County, PA, Clinton County, PA, Lycoming County, PA, Union County, PA

The radar

The State College radar (KCCX), 62 km from the middle of the area, began a volume at 18:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 6.8 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2020-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 330 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2020-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
330 J/kg
Mixed-layer CIN
-150 J/kg
Mixed-layer LCL
790 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

750 
WUUS51 KCTP 101849
SVRCTP
PAC027-035-081-119-101945-
/O.NEW.KCTP.SV.W.0076.200610T1849Z-200610T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
249 PM EDT Wed Jun 10 2020

The National Weather Service in State College PA has issued a

* Severe Thunderstorm Warning for...
  East central Centre County in central Pennsylvania...
  South central Lycoming County in north central Pennsylvania...
  Central Union County in central Pennsylvania...
  Southeastern Clinton County in north central Pennsylvania...

* Until 345 PM EDT.

* At 248 PM EDT, a severe thunderstorm was located over Woodward,
  moving northeast at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to trees, roofs, and siding.

* Locations impacted include...
  Carroll, Woodward, Collomsville, Sand Bridge State Park, R.B.
  Winter State Park, Spruce Run Reservoir, Loganton, Oval and McCall
  Dam State Park.

For those driving on Interstate 80, this includes areas between the
Loganton and Lewisburg-Williamsport exits, specifically from mile
markers 185 to 201.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in State College PA.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4087 7737 4092 7744 4120 7718 4101 7696
TIME...MOT...LOC 1848Z 221DEG 16KT 4093 7735 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

Banghoff
2 follow-up statements
360 
WWUS51 KCTP 101927
SVSCTP

Severe Weather Statement
National Weather Service State College PA
327 PM EDT Wed Jun 10 2020

PAC027-035-081-101936-
/O.CAN.KCTP.SV.W.0076.000000T0000Z-200610T1945Z/
Centre PA-Lycoming PA-Clinton PA-
327 PM EDT Wed Jun 10 2020

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CENTRE...SOUTH
CENTRAL LYCOMING AND SOUTHEASTERN CLINTON COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4100 7698 4095 7713 4101 7718 4104 7714
      4107 7714 4108 7707 4108 7705 4101 7696
TIME...MOT...LOC 1926Z 237DEG 25KT 4103 7708 

$$

PAC119-101945-
/O.CON.KCTP.SV.W.0076.000000T0000Z-200610T1945Z/
Union PA-
327 PM EDT Wed Jun 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR CENTRAL UNION COUNTY...

At 326 PM EDT, a severe thunderstorm was located over Sand Bridge
State Park, moving northeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         trees, roofs, and siding.

Locations impacted include...
Spruce Run Reservoir, Sand Bridge State Park and Forest Hill. 

For those driving on Interstate 80, this includes areas between the
Jersey Shore and Lewisburg-Williamsport exits, specifically from mile
markers 195 to 200.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
State College PA.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4100 7698 4095 7713 4101 7718 4104 7714
      4107 7714 4108 7707 4108 7705 4101 7696
TIME...MOT...LOC 1926Z 237DEG 25KT 4103 7708 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

Colbert
818 
WWUS51 KCTP 101945
SVSCTP

Severe Weather Statement
National Weather Service State College PA
345 PM EDT Wed Jun 10 2020

PAC119-101954-
/O.EXP.KCTP.SV.W.0076.000000T0000Z-200610T1945Z/
Union PA-
345 PM EDT Wed Jun 10 2020

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL UNION COUNTY WILL
EXPIRE AT 345 PM EDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

LAT...LON 4100 7698 4095 7713 4101 7718 4104 7714
      4107 7714 4108 7707 4108 7705 4101 7696
TIME...MOT...LOC 1944Z 221DEG 16KT 4109 7701 

$$

Banghoff

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 2:32 PM EDT, 17 minutes earlier.

Area forecast discussion, Jun 10, 2:32 PM EDT, 17 minutes before
Area Forecast Discussion
National Weather Service State College PA
232 PM EDT Wed Jun 10 2020

.SYNOPSIS...
Summertime heat and humidity today with reduced air quality and
increased risk of heat-related illnesses. Temperatures will be
10 to 15 degrees F above normal for early June. Maximum heat
indices will top out in the mid to upper 90s from the south
central Alleghenies into the mid/lower Susquehanna Valley. A
few severe thunderstorms with torrential downpours are possible
later this afternoon into tonight. Showers and storms will shift
east across central PA late tonight into early Thursday morning
with a mainly dry and seasonable end to the week.

&&

.NEAR TERM /THROUGH TONIGHT/...
Cellular band of storms developed near I-99/US-220 corridor or
just east of the high terrain. Latest MCD along with radar
trends from CCX indicate a bit more structure/organization to
to multicell clusters with perhaps more effective shear than
was previously thought. A transient supercell structure has
been observed in the strongest cell of the day (SVR-warned) in
the northern part of Lycoming County. A watch is unlikely (20%
prob) with the main threat remaining localized damaging
downburst wind gusts and brief torrential rainfall. Convection
looks to remain confined within I-99 to I-81 corridors for the
rest of the afternoon before drifting eastward later into the
evening.

Previous Discussion...
Hot and humid summertime weather conditions today with
isolated to scattered diurnal t-storms developing by early
afternoon. Highs in the mid 80s to around 90F are +10-15 degrees
above daily climo. Dewpoints in the upper 60s to low 70s
combined with the hot temps will push max hx values close to 100
degrees in lower Susquehanna Valley. Localized values may
briefly touch 100F in the urban centers/metro areas, and will
need to monitor trends for short-duration heat advisory.

Convective parameters from the 10/12Z HREF continue to point
toward a weakly forced, largely pulse to multicell storm
environment this afternoon with fairly strong instability
but only modest deep shear <30kts. Expect isolated to scattered
storms to break capping inversion and initiate near/along pre-
frontal trough axis by 18-19Z in response to peak heating with
locally damaging, water loaded downburst wind gusts and hail
possible in a few of the strongest storms.

A notable increase in precipitable water (PW) values is
expected today reaching 2 inches by later this evening. The weak
shear and robust CAPE will be capable of torrential downpours
with high short-term rain rates. Can't rule out some isolated or
localized runoff issues particularly in urban areas, but risk
(ERO) is marginal especially given recent dryness over most of
the area.

The best shear/dynamics are more closely tied to the arrival of
a cold front pushing east from the lower Great Lakes/Ohio
Valley. A severe storm risk may linger into tonight, however
question will be how much instability will be left after dark.
Hires models show a line of showers/storms moving across CPA
late tonight before reaching the eastern CWA boundary around 12Z
Thursday. Trended POPs up/down from west to east with the FROPA
with most areas seeing dry weather by early Thursday morning.

Min temps tonight will range from around 60F in the NW to the
low 70s in the southeast.

&&

.SHORT TERM /THURSDAY/...
Showers/storms should exit the far eastern part of the CWA early
Thursday. Bulk of convective activity should be along and east
of the I-95 corridor Thursday afternoon. Big airmass change
expected across most of the area with much drier/less humid
conditions with seasonable temps.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
No significant changes to the extended fcst this evening.
Simply freshened up the fcst with the latest model data. The
ECMWF is looking more unsettled than the GFS this weekend into
next week, as it deepens the upper-level low more and keeps it
farther to the west and over the Great Lakes.

     Previous discussion...

Afternoon pre-frontal thunderstorms will advance eastward and
weaken after sunset on Wednesday evening before showers and
storms along the cold front move through after midnight early
Thursday morning. Strong southerly flow ahead of the cold front
will limit overnight cooling keeping temperatures in the low to
mid 70s in the southeast. Convective- allowing models hint at
substantial weakening of the line of storms as they cross the
Alleghenies, so have removed the mention of thunder for most.

In the wake of the cold front, winds will turn to come out of
the west for Thursday and Friday with clearing skies and more
seasonable temperatures. A second, moisture-deprived, cold
front will traverse the Mid-Atlantic on Friday evening, ushering
in below normal temperatures for the weekend as surface high
pressure over the northern Great Lakes keeps any significant
weather at bay through early next week.

We'll have to monitor the evolution of a deep upper trough for
the second half of the weekend and into next week. Models
continue to converge on the upper low advancing northeast, but
the impact on our weather remains uncertain. Have kept PoPs at
30-40% Sunday and Monday to communicate chance for
precipitation, but significant accumulations are not expected.

The long-term outlook is for persisting cooler and drier than
normal temperatures through late June.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
T-storms expected to impact the central and eastern terminals
through the evening. Showers/storms along a cold front should
move across the airspace tonight and exit the area early
Thursday morning. Conditions should remain mostly VFR outside of
t-storms/heavy downpours. Lower ceilings may develop behind the
front across the western airfields later tonight into early
Thursday morning. Sfc winds will shift from 150-200 degrees to
250-280 degrees behind the front with gusts 20-25kts into
Thursday.

Outlook...

Thu...MVFR cigs west trending VFR. Showers exit KLNS vcnty by
midday.

Fri-Sat...VFR/no sig wx.

Sun-Mon...Increasing chance for showers.

&&

.CLIMATE...
The high temperature at Bradford on Tuesday, June 9th was
88 degrees. This broke the old record of 86 degrees set in
2008.

Daily record highs for 6/10:

State College  94/1911
Harrisburg     96/1984
Williamsport   95/2008
Altoona        92/1984
Bradford       87/2012

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Steinbugl
NEAR TERM...Steinbugl
SHORT TERM...Steinbugl
LONG TERM...Banghoff/Colbert/Evanego
AVIATION...Steinbugl
CLIMATE...Steinbugl
Hazardous weather outlook, Jun 10, 1:48 PM EDT, 1 hour 1 minute before
Hazardous Weather Outlook
National Weather Service State College PA
148 PM EDT Wed Jun 10 2020

PAZ004>006-010>012-017-018-024-033-037-041-042-111800-
Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Cambria-Somerset-Tioga-Northern Lycoming-Sullivan-
148 PM EDT Wed Jun 10 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Isolated to scattered severe thunderstorms with damaging winds are
possible this afternoon into early tonight. Locally heavy rainfall
may produce isolated short-term flooding problems.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ036-056-057-059-063>066-111800-
Franklin-Perry-Dauphin-Lebanon-Cumberland-Adams-York-Lancaster-
148 PM EDT Wed Jun 10 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Isolated to scattered severe thunderstorms with damaging winds are
possible this afternoon and evening. Locally heavy rainfall may
produce isolated short-term flooding problems.

Heat index values near 100 degrees this afternoon will result in an
increased risk of heat related illness.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ019-025>028-034-035-045-046-049>053-058-111800-
Southern Centre-Blair-Huntingdon-Mifflin-Juniata-Bedford-Fulton-
Southern Clinton-Southern Lycoming-Union-Snyder-Montour-
Northumberland-Columbia-Schuylkill-
148 PM EDT Wed Jun 10 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Isolated to scattered severe thunderstorms with damaging winds are
possible this afternoon into tonight. Locally heavy rainfall may
produce isolated short-term flooding problems.

Heat index values in mid 90s this afternoon will result in an
increased risk of heat related illness.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

MRS

In the hours before

Special weather statement, Jun 10, 12:34 PM EDT, 2 hours 15 minutes before
Special Weather Statement
National Weather Service State College PA
1234 PM EDT Wed Jun 10 2020

PAZ018-019-101700-
Northern Centre PA-Southern Centre PA-
1234 PM EDT Wed Jun 10 2020

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF CENTRE COUNTY UNTIL 100
PM EDT...

At 1234 PM EDT, Doppler radar indicated a strong thunderstorm over
Port Matilda, moving northeast at 15 mph.

Wind gusts of up to 55 mph and half inch hail are possible.

Locations impacted include...
Stormstown, Port Matilda, Julian, Black Moshannon State Park and
University Park Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4075 7811 4076 7816 4096 7805 4085 7782
TIME...MOT...LOC 1634Z 214DEG 14KT 4079 7810

Colbert
Special weather statement, Jun 10, 1:09 PM EDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service State College PA
109 PM EDT Wed Jun 10 2020

PAZ012-041-045-046-101745-
Southern Lycoming PA-Southern Clinton PA-Northern Clinton PA-
Northern Lycoming PA-
109 PM EDT Wed Jun 10 2020

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF LYCOMING AND CLINTON
COUNTIES UNTIL 145 PM EDT...

At 108 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Cogan Station to near Flemington. Movement
was northeast at 10 mph.

Wind gusts of up to 55 mph and half inch hail are possible.

Locations impacted include...
Lock Haven, Jersey Shore, Mill Hall, Avis, Dunnstown, Flemington,
Castanea, McElhattan, Waterville, Cogan Station, Trout Run,
Loyalsockville, Garden View, Salladasburg and Lock Haven University.

This includes the following COVID-19 Test Sites...
Geisinger Jersey Shore Hospital...
Geisinger Jersey Shore Medical Assoc Avis...
and UPMC Susquehanna Lock Haven.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4149 7700 4125 7753 4113 7760 4108 7756
      4133 7687
TIME...MOT...LOC 1708Z 235DEG 10KT 4130 7712 4116 7750

Colbert
Special weather statement, Jun 10, 2:21 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service State College PA
221 PM EDT Wed Jun 10 2020

PAZ019-045-049-101845-
Southern Clinton PA-Union PA-Southern Centre PA-
221 PM EDT Wed Jun 10 2020

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF CENTRE AND UNION
COUNTIES UNTIL 245 PM EDT...

At 221 PM EDT, Doppler radar indicated a strong thunderstorm over
Aaronsburg, moving northeast at 20 mph.

Very heavy rain is expected.
Wind gusts 40 to 50 mph are possible.

Locations impacted include...
Woodward, Millheim, Aaronsburg, Rebersburg, Spring Mills, Coburn,
Laurelton Center and Poe Valley State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4093 7714 4087 7732 4080 7748 4080 7749
      4083 7759 4105 7741
TIME...MOT...LOC 1821Z 219DEG 15KT 4089 7746

Banghoff
Special weather statement, Jun 10, 2:36 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service State College PA
236 PM EDT Wed Jun 10 2020

PAZ012-045-101900-
Southern Clinton PA-Northern Clinton PA-
236 PM EDT Wed Jun 10 2020

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF CLINTON COUNTY UNTIL
300 PM EDT...

At 236 PM EDT, Doppler radar indicated a strong thunderstorm near
Blanchard, moving northeast at 25 mph.

Very heavy rain is expected.
Wind gusts of up to 55 mph are possible.

Locations impacted include...
Lock Haven, Mill Hall, Avis, Dunnstown, Flemington, Castanea,
McElhattan, Monument, Mackeyville, Glen Union, Beech Creek and Lock
Haven University.

This includes the following COVID-19 Test Sites...
Geisinger Jersey Shore Medical Assoc Avis...
and UPMC Susquehanna Lock Haven.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4136 7751 4132 7747 4129 7745 4124 7738
      4123 7735 4122 7735 4122 7734 4112 7722
      4111 7724 4104 7749 4108 7761 4109 7763
      4112 7773 4136 7754
TIME...MOT...LOC 1836Z 215DEG 23KT 4111 7762

Banghoff

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 12:34 PM EDTSpecial Weather StatementCTPCentre26 min
Jun 10, 1:09 PM EDTSpecial Weather StatementCTPLycoming36 min
Jun 10, 1:56 PM EDTSevere Thunderstorm WarningCTPLycoming79 min
Jun 10, 2:21 PM EDTSpecial Weather StatementCTPUnion24 min
Jun 10, 2:36 PM EDTSpecial Weather StatementCTPClinton24 min
Jun 10, 2:41 PM EDTAreal Flood AdvisoryCTPLycoming2 hr
Jun 10, 3:00 PM EDTSpecial Weather StatementCTPSullivan30 min
Jun 10, 3:02 PM EDTSpecial Weather StatementCTPLycoming28 min
Jun 10, 3:16 PM EDTSpecial Weather StatementCTPHuntingdon29 min
Jun 10, 3:42 PM EDTSpecial Weather StatementCTPHuntingdon33 min
Jun 10, 4:01 PM EDTSpecial Weather StatementCTPMifflin29 min
Jun 10, 4:12 PM EDTSevere Thunderstorm WarningCTPCentre, Huntingdon36 min
Jun 10, 4:52 PM EDTSpecial Weather StatementCTPFulton23 min
Jun 10, 5:31 PM EDTSpecial Weather StatementCTPFranklin, Fulton29 min
Jun 10, 5:35 PM EDTSpecial Weather StatementCTPClearfield25 min
Jun 10, 6:23 PM EDTSpecial Weather StatementCTPJuniata, Perry37 min
Jun 10, 6:28 PM EDTSpecial Weather StatementCTPCumberland32 min
Jun 10, 7:00 PM EDTSpecial Weather StatementCTPJuniata, Perry30 min
Jun 10, 7:38 PM EDTSpecial Weather StatementCTPDauphin37 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.